Electron. J. Diff. Eqns., Vol. 2001(2001), No. 55, pp. 1-11.

Lp perturbations in delay differential equations

Samuel Castillo & Manuel Pinto

We present extensions and new proofs for the asymptotic formulae and theorems in Cooke [3] for differential equations with variable delay. Explicit asymptotic formulae, examples and comparisons with the classical results are given here.

Submitted January 11, 2001. Published July 27, 2001.
Math Subject Classifications: 34K25, 34K20.
Key Words: Delay differential equations, variable delay, integro-differential equation, asymptotic formula.

Show me the PDF file (240K), TEX file, and other files for this article.

Samuel Castillo
Departamento de Matematica, Facultad de Ciencias
Universidad del Bio-Bio, Casilla 5-C, Concepcion, Chile
e-mail: scastill@ubiobio.cl

Manuel Pinto
Departamento de Matematica, Facultad de Ciencias
Universidad de Chile, Casilla 653, Santiago, Chile
e-mail: pintoj@abello.dic.uchile.cl

Return to the EJDE web page